Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

What could this be?

Feb 12, 2015 8:30 PM

After eating I have been getting horrible cramping in my left side for the past day. It happens after I eat and can last for an hour or so. I am on antibiotics for a sinus infection.

Feb 12, 2015 9:16 PM

Hi Spookyspoonie! I like your name btw. Is this an antibiotic that you have taken before? Could it be some gastrointestinal distress from the med? Many antibiotics cause stomach stuff. If it persists maybe give the dr's office a ring and they can try a different antibiotic. This has happened to me.

Feb 12, 2015 9:36 PM

Spookispoonie, Hi. A couple of months ago I was getting pain on my left side, just behind & under the lowest 2 ribs. After xrays showed 1)stool & 2) large gas bubble, the GI doc explained the turn of the intestines is sharp and with my IBS I was constipated from antibiotics. It may be something similar for you, but just to be safe you should call your doc before the weekend hits.

Ready to start relieving your pain?

Join Community